MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT EXPANDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US VLIFT EXPANDER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48300200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual, dimensional, functional, and material analysis could not be performed because the device was not returned.No specifying device information (lot/serial number) was provided so a review of complaint history and device history records could not be reviewed.It is unknown how many times the device has been used or how long has the device been in the field.It was reported that the issue was noticed after a procedure.It is unknown exactly when the device broke.Due to the lack of information, an exact root cause of the event could not be determined conclusively.Device not returned.
 
Event or Problem Description
It was reported a vlift expander was discovered to be fractured post-operatively.There were no adverse consequences to the patient as this was discovered after the procedure was successfully completed.

Brand Name
VLIFT EXPANDER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10597514
Report Number0009617544-2020-00164
Device Sequence Number373094
Product Code LXH
UDI-Device Identifier07613327266986
UDI-Public07613327266986
Combination Product (Y/N)N
Initial Reporter CountryKZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48300200
Device Catalogue Number48300200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1